Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What is diagnosis & treatment for abdomen pain with cross proteins?

my cousin have a chronic headach since 1month and recurent abdominal pain today he went to clinic and some lab done the result show: 4 cross protien in urine with 2-3 RBC AND 4-6 WBC RENAL FUNCTION NORMAL ,serum amylase high(129),HIS BP 180\120 ,RBS 242 AND HE HAD NO PAST HISTORY FOR DM OR HTN. WHAT IS DIGNOSIS AND HOW TO TREAT?
Asked On : Wed, 21 May 2014
Answers:  1 Views:  5
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
DEAR USER
THANKS FOR CONSULTING AT HCM

IT WOULD HAVE BEEN GOOD IF YOU HAD MENTIONED THE AGE, WEIGHT OF YOUR COUSIN

YOUR COUSIN IS SUFFERING FROM DIABETES MUPPETS AND HYPERTENSION WITH PROBABLE UTI

I ADVICE YOU TO GO FOR AN ULTRASOUND OF KIDNEY URINARY BLADDER

TO URGENTLY CONSULT A PHYSICIAN SO THAT HE CAN START YOU WITH ANTIHYPERTEBSIVES AND ANTIDIABETIC DRUGS AFTER PROPER EVALUATION

HOPE I HAVE ANSWERED YOUR QUESTION.. YOU CAN MESSAGE ME FOR ANY FURTHER CONCERNS
Answered: Fri, 9 Dec 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor